JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLIER THEOREMS IN WEIGHTED SMIRNOV SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLIER THEOREMS IN WEIGHTED SMIRNOV SPACES
Guven, Ali; Israfilov, Daniyal M.;
  PDF(new window)
 Abstract
The analogues of Marcinkiewicz multiplier theorem and Littlewood-Paley theorem are proved for p-Faber series in weighted Smirnov spaces defined on bounded and unbounded components of a rectifiable Jordan curve.
 Keywords
Carleson curve;p-Faber polynomials;Muckenhoupt weight;weighted Smirnov space;
 Language
English
 Cited by
 References
1.
A. Bottcher and Yu I. Karlovich, Carleson Curves, Muckenhoupt Weights, and Toeplitz Operators, Progress in Mathematics, 154. Birkhauser Verlag, Basel, 1997

2.
G. David, Operateurs integraux singuliers sur certaines courbes du plan complexe, Ann. Sci. Ecole Norm. Sup. (4) 17 (1984), no. 1, 157-189

3.
P. L. Duren, Theory of $H^{p}$ Spaces, Pure and Applied Mathematics, Vol. 38 Academic Press, New York-London, 1970

4.
G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Translation of Mathematical Monographs, Vol.26, Providence, RI, 1969

5.
D. M. Israfilov, Approximation by p-Faber polynomials in the weighted Smirnov class $E^{p}$(G, $\omega$) and the Bieberbach polynomials, Constr. Approx. 17 (2001), no. 3, 335-351 crossref(new window)

6.
D. M. Israfilov, Approximation by p-Faber-Laurent rational functions in the weighted Lebesgue spaces, Czechoslovak Math. J. 54(129) (2004), no. 3, 751-765 crossref(new window)

7.
D. M. Israfilov and A. Guven, Approximation in weighted Smirnov classes, East J. Approx. 11 (2005), no. 1, 91-102

8.
V. Kokilashvili, A direct theorem for the approximation in the mean of analytic functions by polynomials, Dokl. Akad. Nauk SSSR 185 (1969), 749-752

9.
D. S. Kurtz, Littlewood-Paley and multiplier theorems on weighted $L^{p}$ spaces, Trans. Amer. Math. Soc. 259 (1980), no. 1, 235-254 crossref(new window)

10.
J. E. Littlewood and R. Paley, Theorems on Fourier series and power series, Proc. London Math. Soc. 42 (1936), 52-89 crossref(new window)

11.
J. Marcinkiewicz, Sur les Multiplicateurs des Series de Fourier, Studia Math. 8 (1939), 78-91

12.
B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226 crossref(new window)

13.
P. K. Suetin, Series of Faber Polynomials, Gordon and Breach Science Publishers, Amsterdam, 1998

14.
M. F. Timan, Inverse theorems of the constructive theory of functions in $L_{p}$ spaces $(1\leq{p}\leq \infty)$, Mat. Sb. N.S. 46(88) (1958), 125-132

15.
M. F. Timan, On Jackson's theorem in $L_{p}$-spaces, Ukrain. Mat. Z. 18 (1966), no. 1, 134-137 crossref(new window)

16.
A. Zygmund, Trigonometric Series, Vol. I-II, Cambridge Univ. Press, 2nd edition, 1959